Alert archive / New York / Flash Flood Warnings in 2004
Flash Flood Warning 12, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at May 13, 2004, 4:39 PM EDT for Delaware County, New York. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2004, 4:39 PM EDT (20:39 UTC)
- Expired
- May 13, 2004, 5:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Binghamton, NY
- Area
- Counties, with a storm outline in the text
County Delaware County, NY
The radar
The Albany radar (KENX), 56 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 230 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS51 KBGM 132041 FFWBGM NYC025-132145- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BINGHAMTON NY 439 PM EDT THU MAY 13 2004 THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE * FLASH FLOOD WARNING FOR... EAST CENTRAL DELAWARE COUNTY IN CENTRAL NEW YORK * UNTIL 545 PM EDT * AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN CONTINUING IN EAST CENTRAL DELAWARE COUNTY. THE THUNDERSTORMS AND HEAVY RAIN WILL BEGIN TO MOVE OUT OF THE AREA AFTER 5 PM. HOWEVER, MINOR ROAD FLOODING WAS BEING REPORTED, AND ADDITIONAL RUNOFF AND FLOODING FROM THE HEAVY RAIN IS EXPECTED. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. LAT...LON 4229 7448 4215 7441 4207 7461 4230 7466 $$
1 follow-up statement
000 WGUS71 KBGM 132147 FFSBGM NYC025-132245- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 542 PM EDT THU MAY 13 2004 ...THE FLASH FLOOD WARNING WHICH WAS IN EFFECT UNTIL 545 PM EDT FOR DELAWARE COUNTY HAS EXPIRED... THE HEAVY RAIN HAS ENDED OVER THE WARNED AREA, AND STREAMS AND CREEKS IN ARE BEGINNING TO RECEDE. HOWEVER BLOCKED AND FLOODED ROADWAYS HAVE BEEN REPORTED IN FLEISCHMANNS, AND SOME ROADWAYS STILL MAY BE COVERED WITH WATER. MOTORISTS ARE ADVISED TO AVOID DRIVING THROUGH FLOODED ROADWAYS. FOR FURTHER UPDATES, STAY TUNED TO NOAA WEATHER RADIO, OR VISIT OUR WEBSITE AT WEATHER.GOV. $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at May 13, 2:55 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 13, 2:55 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 255 PM EDT THU MAY 13 2004 .SHORT TERM (THIS EVE-SAT)... SAME STORY...DIFFERENT DAY AND WELL SAY IT AGAIN TOMORROW TOO. SCT CLUSTERS OF +TSRA ALL ABOUT CNY/NEPA THIS AFTERNOON IN UNSEASONABLY WARM AND UNSTABLE AIRMASS BENEATH THE OUTER PERIPHERY OF BERMUDA RIDGE. WEAK UPR WAVE HELPING TO DYNAMICALLY SUPPORT CONVECTION. MEAN CLOUD LAYER WINDS ARE UNDER 10 KNOTS WITH STORMS ONLY CRAWLING ALONG AND DUMPING AT LEAST 1-2/HR RAIN RATES. MBE VECTORS SMALL AND SHOW BACKBUILDING POTENTIAL FOR CELLS WHICH WE ARE SEEING ON THE 88D. THIS PATTERN HOLDS FOR YET ANOTHER DAY...SO IVE PRETTY MUCH RUN THE FORECAST THROUGH THE PHOTOCOPIER FOR TONIGHT AND FRIDAY. STORMS FIZZLE PRIOR TO MIDNIGHT WITH AREAS OF DENSE FOG FORMING OVERNIGHT IN THE MUGGY AIRMASS AS HAPPENED LAST NIGHT. THEN AS ANOTHER WK VORT MAX MOVES ACROSS WRN NY 15-21Z FRI EXPECT TO SEE MORE SCT HVY RAIN PRODUCING THUNDERSTORMS AT THIS TIME TOMORROW WITH SIMILAR DIURNAL TRENDS INTO FRI NIGHT. BECAUSE OF EXPECTED TRACK OF WEAK WAVE...TSRA MAY TEND TO FOCUS MORE OVER UPSTATE NY THAN OUR PA ZONES...BUT THERE ARE BOUNDARIES GALORE FROM 2 DAYS OF CONVECTION SO CANT COUNT ANY PLACE OUT. MADE VERY LITTLE CHANGE TO TEMPS FROM PREV FCST...WITH MOS NUMBERS QUITE SIMILAR. FINALLY GET TO SEE SOME SYNOPTIC CHANGES ON SATURDAY AS HGHT FALLS START CUTTING INTO RIDGE...ALLOWING COMPLEX FRONTAL SYSTEM TO CROSS THE REGION DURING THE DAY. AM ANTICIPATING A FAIR AMOUNT OF PRE FRONTAL CLOUDS TO HELP LIMIT SFC BASED INSTABILITY FOR MUCH OF THE AREA. TIMING OF FRONT HAS BEEN SPED UP BY GFS/ETA AND OTHER FOREIGN MODEL SUITES AGREE...SO WL ADJUST FCST TIMING ACCORDINGLY. THIS GETS FRONT ACROSS MUCH OF THE AREA BY MID AFTERNOON ALSO HELPING TO REDUCE SIG THUNDERSTORM THREAT. WILL PLAY IT AS SHRA LIKELY WITH A CHANCE FOR TSRA. SE ZONES MAY BE THE PLACE TO HAVE BEST HEATING AND INSTABILITY AND IF THIS IS THE CASE...WIND FIELDS ARE INCREASING ALOFT TO BE SUFFICIENT FOR PSBL SVR AS NOTED IN SPC DAY 3 OUTLOOK. TWEEKED MAXES DOWN JUST A BIT DUE TO ANTICIPATED CLOUDS AND SHOWERS. .EXTENDED (SAT NGT-THU)... SAT NGT STRONG COLD FRONT WILL PUSH TO THE EAST COAST. PRECIP LINGERS AS FRONT SLOWS TO BECOME STALLED IN MID ATLANTIC REGION. MODELS MUCH CLOSER TO AGREEING ON TIMING THE FRONT THROUGH SAT AFT. SFC HIGH BUILDS IN SUN AND LASTS INTO MON WITH DRY WEATHER. RETURN SW FLOW STARTS AGAIN MON PM. NOT MUCH FORCING UNTIL COLD FRONT TUE PM. THIS FRONT STALLS ON EAST COAST WHILE ANOTHER COLD FRONT WILL CROSS CWA THU NGT. NOT MUCH OF A BREAK IN BETWEEN. WED AND WED NGT SLIGHT CHC FOR NE PA AND SULLIVAN NY. FOLLOWED CLOSE TO GFS AND HPC GUIDANCE THROUGH THE PERIOD. && .AVIATION... VFR CONDITIONS AGAIN DOMINATE FOR NOW AS CONVECTION STARTS FIRING AGAIN IN WARM MOIST AIRMASS. HEAVY RAIN AND SMALL HAIL WITH LITTLE SHEAR AND MOVEMENT DUE TO LIGHT WINDS. TS/RW ISOLATED FOR NOW AT 16Z. WILL ADD TEMPOS TO COVER MOST LIKELY SITES AT LAST MINUTE. WITH DEWPOINTS IN 60S AND FOG THIS MORNING EVERYWHERE WILL PUT IT IN TONIGHT. ELM WENT TO LIFR AND AGAIN EXPECTED LATE TONIGHT. FRI WILL BE A REPEAT OF TODAY. WILL NOT INCLUDE ANY TEMPOS FOR FRI TS/RW FOR THE 18Z ISSUANCE. && .BGM WATCHES/WARNINGS/ADVISORIES... NY...NONE. PA...NONE. SHORT TERM...BREWSTER EXTENDED/AVIATION...CHAMPNEY
Hazardous weather outlook, May 13, 4:05 AM EDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 405 AM EDT THU MAY 13 2004 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-131000- BRADFORD PA-BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-DELAWARE NY- LACKAWANNA PA-LUZERNE PA-MADISON NY-NORTHERN ONEIDA NY- NORTHERN WAYNE PA-ONONDAGA NY-OTSEGO NY-PIKE PA-SCHUYLER NY- SENECA NY-SOUTHERN CAYUGA NY-SOUTHERN ONEIDA NY-SOUTHERN WAYNE PA- STEUBEN NY-SULLIVAN NY-SUSQUEHANNA PA-TIOGA NY-TOMPKINS NY- WYOMING PA-YATES NY- 405 AM EDT THU MAY 13 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY... SCATTERED SLOW-MOVING THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON...AND WILL CONTINUE INTO THE EVENING HOURS. THESE THUNDERSTORMS WILL LIKELY PRODUCE HEAVY RAIN...AND COULD CAUSE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN... SCATTERED THUNDERSTORMS WITH HEAVY RAIN FRIDAY AFTERNOON AND EVENING COULD CAUSE FLASH FLOODING. A COLD FRONT WILL MOVE THROUGH SATURDAY AFTERNOON...WITH THUNDERSTORMS ALONG AND AHEAD OF IT. THESE THUNDERSTORMS COULD PRODUCE SEVERE WEATHER. .SPOTTER CALL TO ACTION STATEMENT... SKYWARN ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. VAN AUSDALL
In the hours before
Special weather statement, May 13, 1:22 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 122 PM EDT THU MAY 13 2004 NYZ045-056-057-131815- BROOME-DELAWARE-CHENANGO- 122 PM EDT THU MAY 13 2004 ...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA... AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAINFALL OVER EASTERN BROOME COUNTY, WESTERN DELAWARE COUNTY, AND EXTREME SOUTHEAST CHENANGO COUNTY. THESE THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL WITH LOCALIZED RAINFALL RATES OF UP TO 2 INCHES PER HOUR. AREAS THAT MAY BE AFFECTED BY THIS HEAVY RAIN INCLUDE SIDNEY, DEPOSIT, SANFORD, HALE EDDY, TROUT CREEK, AND AFTON. MOTORISTS SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. GUSTY WINDS TO 30 MPH...SMALL HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE WITH THIS THUNDERSTORM. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
Special weather statement, May 13, 1:32 PM EDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 132 PM EDT THU MAY 13 2004 NYZ015-016-131805- YATES- 132 PM EDT THU MAY 13 2004 ...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA... AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH HEAVY RAINFALL...NEAR PENN YAN....OR ABOUT OVER BENTON....MOVING NORTHEAST AT 10 MPH. THE THUNDERSTORM WITH HEAVY RAINFALL WILL BE NEAR...KENDAIA AND MAC DOUGALL AT 200 PM. EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. LOCALIZED RAINFALL RATES UP TO 1 INCH PER HOUR MOTORISTS SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
Special weather statement, May 13, 2:25 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 225 PM EDT THU MAY 13 2004 NYZ009-018-036-037-131930- ONONDAGA-SOUTHERN ONEIDA-MADISON- 225 PM EDT THU MAY 13 2004 ...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA... AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAINFALL EXTENDING FROM SOUTHERN ONONDAGA INTO MADISON COUNTY. THESE STORMS WILL MOVE INTO ONEIDA COUNTY BY 3 PM. AREAS THAT MAY EXPERIENCE HEAVY RAIN INCLUDE POMPEY, LAFAYETTE, CAZENOVIA, PERRYVILLE, CHITTENAGO, AND VERONA. LOCALIZED RAINFALL RATES OF UP TO AN INCH PER HOUR ARE POSSIBLE. MOTORISTS SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. WIND GUSTS TO 30 MPH...PEA SIZED HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING ARE ALL POSSIBLE WITH THESE THUNDERSTORMS. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
Special weather statement, May 13, 3:01 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 301 PM EDT THU MAY 13 2004 NYZ025-131935- TOMPKINS- 305 PM EDT THU MAY 13 2004 ...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA... AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH HEAVY RAINFALL OVER NEWFIELD....MOVING NORTH AT 5 MPH. THE THUNDERSTORM WITH HEAVY RAINFALL WILL BE NEAR OR JUST WEST OF ITHACA AT 330 PM. EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. LOCALIZED RAINFALL RATES OF UP TO 2 INCHES PER HOUR ARE POSSIBLE, ALONG WITH PEA SIZE HAIL AND WIND GUSTS TO 30 MPH. MOTORISTS SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
Special weather statement, May 13, 3:27 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 327 PM EDT THU MAY 13 2004 NYZ017-025-132030- TOMPKINS-CAYUGA- 330 PM EDT THU MAY 13 2004 ...THUNDERSTORM WITH HEAVY RAIN MOVING INTO THE AREA... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM WITH HEAVY RAINFALL...NEAR ITHACA....OR ABOUT 2 MILES SOUTHEAST OF WEST GROTON....MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WITH HEAVY RAINFALL WILL BE NEAR...LOCKE AT 345 PM...DRESSERVILLE AND COMO AT 400 PM...SEMPRONIUS AND KELLOGGSVILLE AT 415 PM... EXPECT HEAVY RAINFALL IN THE PATH OF THE STORM. LOCALIZED RAINFALL RATES UP TO AN INCH PER HOUR ARE POSSIBLE. MOTORISTS SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
Special weather statement, May 13, 3:35 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 335 PM EDT THU MAY 13 2004 NYZ036-045-132030- MADISON-CHENANGO- 335 PM EDT THU MAY 13 2004 ...THUNDERSTORMS WITH HEAVY RAIN ACROSS THE REGION... AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORMS WITH HEAVY RAINFALL OVER SOUTHERN MADISON COUNTY...DEVELOPING INTO NORTHERN CHENANGO COUNTY. THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT GEORGETOWN, WEST EATON, OTSELIC, HAMILTON, LINCKLAEN, AND TAYLOR. EXPECT HEAVY RAINFALL WITH THESE STORMS WITH LOCALIZED RAINFALL AMOUNTS OF UP TO 2 INCHES PER HOUR. MOTORISTS SHOULD WATCH OUT FOR PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING. PEA SIZE HAIL IS ALSO POSSIBLE. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. YOU CAN ALSO VISIT OUR WEBSITE AT WEATHER.GOV.
The office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:47 PM EDT | Flash Flood Warning | BGM | Delaware | 118 min |
| May 13, 3:21 PM EDT | Flash Flood Warning | BGM | Delaware | 84 min |
| May 13, 4:17 PM EDT | Flash Flood Warning | BGM | Madison | 58 min |
Nearby
Flash Flood Warnings in New York, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.